my teeth and gums were fine until i started taking high blood pressure medicine now bleeding and tooth loss.
As always, contact your Doctor about bleeding and self medication is not always a good thing to do.
I'm on blood thinners and one day I fell about five feet to the ground, landing on my side. Later that night my leg started to hurt. I dropped my pants to have a look and half or better of my leg was black and blue and swelling. My wife drove me to the ER and they found out my blood was to thin and I was bleeding through my skin.In a mouth or so, my leg was better again
I suffered a lot of pain. All of my leg, and butt cheek turned black, purple and blue. Also had to use crutchs to. Be careful about blood disorders.ding problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 5 answers
Posted 7 Oct 2011 • 3 answers
Posted 4 Dec 2011 • 3 answers
Posted 18 Jun 2012 • 1 answer
I'm 62 and recently had 3 stents placed. I'm on Brilinta and have had no issues other than bleeding?
Posted 13 Feb 2016 • 0 answers